Uniform Energy Decay Rates for the Fuzzy Viscoelastic Model with a Nonlinear Source
Fengyun Zhang and
Heng Liu
Journal of Mathematics, 2020, vol. 2020, 1-12
Abstract:
This paper considers the fuzzy viscoelastic model with a nonlinear source utt+Lu+∫0tgt−ζΔuζdζ−uγu−ηΔut=0 in a bounded field Ω. Under weak assumptions of the function gt, with the aid of Mathematica software, the computational technique is used to construct the auxiliary functionals and precise priori estimates. As time goes to infinity, we prove that the solution is global and energy decays to zero in two different ways: the exponential form and the polynomial form.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2020/8615149.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2020/8615149.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:8615149
DOI: 10.1155/2020/8615149
Access Statistics for this article
More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().